Châu Ngọc Huy

Alfréd Rényi Institute of Mathematics
Realtanoda utca 13-15
H-1053 Budapest
Hungary
Email: chau@renyi.hu

Research Interests

Financial mathematics and Stochastic analysis.

(curriculum vitae CV.pdf

Academic Appointments
  • October, 2015 - Now: Postdoctoral Fellow, Alfréd Rényi Institute of Mathematics, Hungary.

Education
  • 2012- 2016: PhD student of cotutelle program, University of Padova and LPMA, University Paris Diderot. 
    Advisors: Prof. Wolfgang J. Runggaldier and Prof. Peter Tankov.
  • April - July 2011: Internship for the master thesis at CMAP, Ecole Polytechnique, Paris, France.
    Advisors: Prof. Peter Tankov and Prof. Mathieu Rosenbaum.
  • 2010 - 2011: Master of Science in Applied Mathematics, University of Orléans, France.
  • 2006 - 2010: B.S in Mathematics and Computer Science, University of Science, Vietnam National University, Vietnam.

Preprints and Publications
  1. Robust utility maximization in markets with transaction costs (with Miklós Rásonyi) [Arxiv
  2. The value of informational arbitrage (with Andrea Cosso and Claudio Fontana) [Arxiv]
  3. On fixed gain recursive estimators with discontinuity in the parameters (with Chaman Kumar, Miklós Rásonyi and Sotirios Sabanis)  [Arxiv
  4. On optimal investment with processes of long or negative memory (with Miklós Rásonyi), Stochastic Processes and their Applications, 2017. [Arxiv
  5. Skorohod's representation theorem and optimal strategies for markets with frictions (with Miklós Rásonyi), SIAM Journal on Control and Optimization 55.6 (2017): 3592-3608. [Arxiv
  6. Arbitrage and utility maximization in market models with an insider (with Peter Tankov and Wolfgang Runggaldier), Mathematics and Financial Economics[Arxiv
  7. Optimal investment with intermediate consumption under no unbounded profit with bounded risk (with Andrea Cosso, Claudio Fontana, and Oleksii Mostovyi), Journal of Applied Probability 54.3 (2017): 710-719. [Arxiv]
  8. Market models with optimal arbitrage (with Peter Tankov), SIAM Journal on Financial Mathematics, Vol. 6(1), 66-85 (2015). [Arxiv